Title of article :
Homoclinic orbits for a nonperiodic Hamiltonian system
Author/Authors :
Yanheng Ding، نويسنده , , Louis Jeanjean، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2007
Pages :
18
From page :
473
To page :
490
Abstract :
In this paper we prove the existence and multiplicity of homoclinic orbits for first order Hamiltonian systems of the form where Hz is asymptotically linear at ∞ and is not assumed to be periodic.
Keywords :
Homoclinics , Hamiltonian systems , Asymptotically nonlinearities
Journal title :
JOURNAL OF DIFFERENTIAL EQUATIONS
Serial Year :
2007
Journal title :
JOURNAL OF DIFFERENTIAL EQUATIONS
Record number :
751189
Link To Document :
بازگشت